# SDR A6WA201309024159

- Difficulty date: September 2, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 23,447 hours, 22,692 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COLD WORKING PROCESS,  FOUND FOUR OVERSIZED HOLES, TWO ON LT & TWO ON RT LOWER MLG TRUNNION FLANGES.  REPAIRED OVERSIZED HOLES IAW REO 601R-57-21-1993, REV.
